# SDR UIEA2014070500315

- Difficulty date: July 5, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 74,377 hours, 18,733 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT BLD DUCT LEAK, EICAS MSG.  PERFORMED OPERATIONAL CHECK OF WING & BODY DUCT LEAK DETECTION IAW MM 26-18-00, OPERATES NORMAL, NO DEFECTS NOTED.
